# SDR ASOA2015101213984

- Difficulty date: October 12, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL SEGMENT 683-836.40 CORRODED SEVERAL AREAS.  CORROSION OF RBL9 SEAT RAIL AT 683-836.40 IS BEYOND ALLOWABLE LIMITS OF SRM SUPPLEMENT 53-41-49.  REMOVED RBL 9 SEAT RAIL FS 683-836.40 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SEAT RAIL AT RBL 9 F/S 683-FS 836340 REF: AMM 53-00-49-400-801-A07.  FABRICATED NEW SEAT RAIL AT RBL9, FS 683-FS 836.40 IAW REO 670-53-00-343, REV L AND EC/TC REO 670-53-00-343, REV J.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  RECEIVED ECTC REO 670-53-00-343, REV M COMPLIED WITH ECTC REO 670-53-00-343 & GREO 670-53-00-343, REV M AS WRITTEN.
